GoodSense® Ibuprofen Tablets, 200 mg (Orange Coated) Image

GoodSense® Ibuprofen Tablets, 200 mg (Orange Coated)

Relieve Pain and Reduce Fever

Compare to the active ingredient in Motrin® IB Tablets. GoodSense® Ibuprofen Tablets, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. 

GoodSense® Ibuprofen Tablets, 200 mg is a nonsteroidal anti-inflammatory drug (NSAID). A strong medicine for aches and pains, GoodSense® Ibuprofen Tablets, 200 mg do not contain gluten. 

What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage. 

It is useful to distinguish between two basic types of pain, acute and chronic, and they differ greatly. 

Acute pain, for the most part, results from disease, inflammation, or injury to tissues. This type of pain generally comes on suddenly, for example, after trauma or surgery and may be accompanied by anxiety or emotional distress. The cause of acute pain can usually be diagnosed and treated, and the pain is self-limiting; that is, it is confined to a given period of time and severity. In some rare instances, it can become chronic. 

Chronic pain is widely believed to represent disease itself. It can be made much worse by environmental and psychological factors. Chronic pain persists over a longer period of time than acute pain and is resistant to most medical treatments. It can, and often does, cause severe problems for patients. A person may have two or more co-existing chronic pain conditions. Such conditions can include chronic fatigue syndrome, endometriosis, fibromyalgia, inflammatory bowel disease, interstitial cystitis, and temporomandibular joint dysfunction, and vulvodynia. It is not known whether these disorders share a common cause.

What’s Inside:

Active ingredient (in each tablet): Ibuprofen 200 mg (NSAID)*, pain reliever/fever reducer *nonsteroidal anti-inflammatory drug.

Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, iron oxides, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, stearic acid, talc, titanium dioxide.

Directions

  • Do not take more than directed.
  • The smallest effective dose should be used.
  • Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor.
  • Children under 12 years: Ask a doctor.